The Lupus Forum banner
1 - 7 of 7 Posts

·
I can only be myself
Joined
·
317 Posts
Discussion Starter · #1 ·
Hey sorry I haven't been around for a while:blush: . But life's a little hectic at the moment. I was in hospital with meningitis, and then just had (have) piles of uni work to catch up on and do. Not to mention exams are only 10 weeks away :worried:
The doctors have put me on Zispin anti-depressants (anyone had any experience with them?), as i'm struggling to cope with everything that's going on.
Mum's not too bad, though doctors have found something on her liver, which they dont know what it is. They dont think it's more cancer hough, they think it could be to do with the medication she's on. I'm just finding it hard being so far away, and feeling so helpless. I try to go back as often as possible, which is about once a fortnight at the moment.

thanks
Vikki:rolleyes:
 

·
Registered
Joined
·
2,404 Posts
Dear Hattycat,

I don't really know you, but I am sorry to hear it is all a bit much, although that is only to be expected with all you are going through.

Travelling to see Mum must be difficult. I am sure she appreciates it.
Love Lola x
 

·
Registered
Joined
·
7,800 Posts
Hello Vikki,

I'm so sorry to hear that you got meningitis!! How awful to have to deal with that on top of everything else :(

I'm not at all surprised that you are struggling to cope. I think that anybody would be. I'm glad that you are being helped with that but don't have any experience of taking those meds so can't help there.

Hugs to you and your Mum,
:grouphug2:

Katharine
 

·
Registered
Joined
·
6,152 Posts
Hi Vikki

What an awful lot you have to cope with right now :hugbetter: It must seem overwhelming at times.

Do you have some good supports around you at Uni? Being away from home with so much going on for you and your Mum must be very hard at times and its very important that you have someone close who you can turn to at times of high stress.

The only thing I know about Zispin is that it is quite a powerful drug and can take a while for the body to accomodate. I work in a drug rehab project and some of our participants are on prescribed Zispin. Their experience is that its a quite a strong drug with strong sedative effects in the early stages of using it.

You should feel the best effects of it within about two to four weeks but if you are still feeling very low and it isnt helping make sure you go back to your doctor.

I know you must be very anxious about your exams coming up but please remember that it isnt the end of the world to decide that you want to defer or if you need to repeat. Lord knows you have enough reasons to request this.

In the meantime I really hope that things even out for you and that your Mam has some 'easy' answers to her latest liver problems.

Do pop in Vikki and let us know how you are

Much love to you
Hang in there
Joan:rose:
 

·
Registered
Joined
·
14,661 Posts
Hello Vikki

I have been wondering how you are and I'm very sorry that life is so problematical and of course about the meningitis !

Please give my very best wishes to your Mum. I think I have said to you before that speaking from a mother's point of view I am sure she will be comforted to know you are getting on with your life achieving your aims and her own hopes for you.
Of course it would be easier on you both and the rest of the family if you were that bit closer.

You also know that I am a great fan of yours, your courage and 'can- do' attitude are remarkable.

Many, many hugs

Clare
 

·
Banned
Joined
·
808 Posts
((((Vicky))))

I am sorry that things are so tough for you, many hugs for you, and for your Mum.

At times it must all be a great deal to cope with,

I was prescibed that drug for a while, I seem to remember them being quite difficult to adjust to, they made me very tired and spacey until I got used to them. I can't remember if I had to take them at nighttime for a while until I adjusted to them? Sorry not to be more help on them.

I wonder as well if there are student support and counselling services that you could access, to go through everything that you have to must be incredibly hard, and to be away from home as well ((((((((hugs)))))))))) Is there any consideration that can be given in your exams on account of you having been so poorly?

Hang in there, you have done so well to get so far, I hope that things will get easier for you soon you deserve all the good things in the world.

Much warm thoughts for you , and for your mum.

xxx
 

·
Registered
Joined
·
5,267 Posts
Oh dear !

I am sorry that you were in the hospital but am so glad that you are out and better.

Please take care of yourself and glad that you are ok.
 
1 - 7 of 7 Posts
Top